# SDR QXEA2011071900505

- Difficulty date: July 17, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 216 S32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - STRINGER CLIP AT FRAME X216.000 AND STRINGER 32P HAS CORROSION.  REMOVED 5 CORRODED RIVETS FROM STRINGER AND CLIP.  FOUND DEFECTS TO BE IN TOP COAT OF PAINT.  NO CORROSION NOTED.   INSTALLED NEW RIVETS IAW SRM 51-42-05-02-01.  RESTORED PROTECTIVE FINISH IAW SRM 51-25-15.
